# SDR DALA12005370870

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 73,661 hours, 68,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE 1R DOOR SLIDE PRESSURE READING ZERO.  MAINTENANCE REPLACE THE DOOR SLIDE AND RETURNED THE AIRCRAFT TO SERVICE.
